# SDR SWAA2025042854179

- Difficulty date: March 20, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLOUSURE ANGLE LOCATED BS1016 TO BS1088 AT LEVEL ST2L AND STR3L EXTERNAL SKIN AT UPPER FUSELAGE.   REPLACED CLOUSURE ANGLE AND FASTENERS LOCATED BS1016 TO BS1121+ 10 INCHES APROX AT LEVEL ST2L AND STR3L EXTERNAL SKIN UPPER FUSELAGE IAW B737-700 SRM 51-10-02 AND BOEING DRAWING: 148A8300 SHEET 2 REV A; BOEING DRAWING: 148A3590 SHEET 99 REV-.
